MAUDE Adverse Event Report: QUANTA SYSTEMS S.P.A. QUANTA LITHO 150 WATT HOLMIUM LASER

QUANTA SYSTEMS S.P.A. QUANTA LITHO 150 WATT HOLMIUM LASER
Model Number G58931
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Complainant reported they believe the laser was not functioning properly and patient was readmitted over the weekend for bleeding following holep procedure.Complainant believes laser may be the cause.

Brand Name
QUANTA LITHO 150 WATT HOLMIUM LASER
Common Device Name
HOLMIUM LASER
Manufacturer (Section D)
QUANTA SYSTEMS S.P.A.
via acquedoto, 109
samarate
IT 
MDR Report Key24680128
Report Number3016054554-2026-00001
Device Sequence Number21264062
Product Code GEX
UDI-Device Identifier08059173391738
UDI-Public08059173391738
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2026
Report Date (Section F) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG58931
Device Catalogue NumberLITHO-150
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/16/2026
Date Report to Manufacturer03/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2026
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown
Date Report Sent to FDA03/24/2026